# SDR HNAA2013032500169

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,567 hours, 69,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155591
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT FLOOR, FORWARD SIDE OF PAX DOOR IS BROKEN.  R & R EMERGENCY LIGHT SUBASSEMBLY IAW WIRING PRACTICES.  OPS CHECKED GOOD.
